Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 552, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 9:31 PM CDT for 6 counties in Texas; Jackson County, Tillman County, Oklahoma. It was in force for 74 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 9:31 PM CDT (02:31 UTC)
- Expired
- Jun 28, 2016, 10:45 PM CDT
- In force
- 74 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Jackson County, OK, Tillman County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 81 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 9:33 PM CDT | TSTM WND GST 58 | Frederick, OK | |
| Jun 28, 9:45 PM CDT | TSTM WND GST 60 | 3 E Oklaunion, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Jun 28, 9:16 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.5 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2686 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
048
WUUS54 KOUN 290231
SVROUN
OKC065-141-TXC023-155-197-275-485-487-290345-
/O.NEW.KOUN.SV.W.0552.160629T0231Z-160629T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
NORTHERN KNOX COUNTY IN NORTHERN TEXAS...
NORTHWESTERN WICHITA COUNTY IN NORTHERN TEXAS...
HARDEMAN COUNTY IN NORTHERN TEXAS...
NORTHERN BAYLOR COUNTY IN NORTHERN TEXAS...
WILBARGER COUNTY IN NORTHERN TEXAS...
FOARD COUNTY IN NORTHERN TEXAS...
* UNTIL 1045 PM CDT
* AT 929 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF MANITOU TO 6 MILES NORTHEAST OF
GOODLETT...MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
VERNON...FREDERICK...QUANAH...CROWELL...ELECTRA...CHILLICOTHE...
DAVIDSON...HOLLISTER...HARROLD...TRUSCOTT...GOODLETT...MARGARET...
FARGO...ODELL...LAKE KEMP...GILLILAND...OKLAUNION...GRAYBACK...
LOCKETT AND MEDICINE MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING WIDESPREAD WIND DAMAGE ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS! SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
3443 9879 3376 9898 3360 9999 3383 10000
3384 10005
TIME...MOT...LOC 0229Z 015DEG 26KT 3457 9892 3441 9982
HAIL...1.25IN
WIND...70MPH
$$
MBS2 follow-up statements
272
WWUS54 KOUN 290315
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT TUE JUN 28 2016
OKC065-TXC485-290323-
/O.CAN.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
JACKSON OK-WICHITA TX-
1015 PM CDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JACKSON AND
NORTHWESTERN WICHITA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF JACKSON
COUNTY AND STAYED WEST OF WICHITA COUNTIES! THEREFORE THE WARNING
HAS BEEN CANCELLED.
LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
3430 9901 3376 9899 3360 9999 3383 10000
3384 10005
TIME...MOT...LOC 0313Z 020DEG 28KT 3414 9916 3420 9995
$$
OKC141-TXC023-155-197-275-487-290345-
/O.CON.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
TILLMAN OK-KNOX TX-HARDEMAN TX-BAYLOR TX-WILBARGER TX-FOARD TX-
1015 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN TILLMAN...NORTHERN KNOX...HARDEMAN...NORTHERN
BAYLOR...WILBARGER AND FOARD COUNTIES...
AT 1013 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OKLAUNION TO 10 MILES SOUTHWEST OF GOODLETT...
MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VERNON...QUANAH...CROWELL...CHILLICOTHE...DAVIDSON...GRAYBACK...
HARROLD...TRUSCOTT...GOODLETT...LOCKETT...MARGARET...FARGO...
MEDICINE MOUND...LAKE KEMP...THALIA...GILLILAND...OKLAUNION...
SOUTHWESTERN LAKE DIVERSION...LAZARE AND RAYLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE PRODUCED WIDESPREAD DAMAGING WINDS ACROSS
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS! SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3440 10000
3430 9901 3376 9899 3360 9999 3383 10000
3384 10005
TIME...MOT...LOC 0313Z 020DEG 28KT 3414 9916 3420 9995
HAIL...1.00IN
WIND...70MPH
$$
MBS098
WWUS54 KOUN 290328
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1028 PM CDT TUE JUN 28 2016
OKC141-290337-
/O.CAN.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
TILLMAN OK-
1028 PM CDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TILLMAN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF TILLMAN
COUNTY! THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3423 10005 3424 10001 3423 10000 3430 9999
3416 9910 3376 9901 3360 9999 3383 10000
3384 10005
TIME...MOT...LOC 0327Z 015DEG 26KT 3404 9919 3410 9998
$$
TXC023-155-197-275-487-290345-
/O.CON.KOUN.SV.W.0552.000000T0000Z-160629T0345Z/
KNOX TX-HARDEMAN TX-BAYLOR TX-WILBARGER TX-FOARD TX-
1028 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHERN KNOX...SOUTHERN HARDEMAN...NORTHERN BAYLOR...SOUTHERN
WILBARGER AND FOARD COUNTIES...
AT 1027 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF GRAYBACK TO 9 MILES EAST OF
SWEARINGEN...MOVING SOUTH AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...GRAYBACK...TRUSCOTT...LOCKETT...MARGARET...
MEDICINE MOUND...LAKE KEMP...THALIA...GILLILAND...OKLAUNION...
SOUTHWESTERN LAKE DIVERSION...RAYLAND AND COPPER BREAKS STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE ACROSS
SOUTHWESTERN OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3423 10005 3424 10001 3423 10000 3430 9999
3416 9910 3376 9901 3360 9999 3383 10000
3384 10005
TIME...MOT...LOC 0327Z 015DEG 26KT 3404 9919 3410 9998
HAIL...1.25IN
WIND...70MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 28, 6:28 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Norman OK 628 PM CDT TUE JUN 28 2016 .DISCUSSION... The 00Z aviation discussion follows.... && .AVIATION... A thunderstorm cluster over northwest Oklahoma will continue to move south this evening. Very strong winds will accompany this system as it moves across TAF sites at KCSM, KHBR, and possibly KLAW. KSPS may be affected, too, but is less likely. Wind fields will be affected at all our TAF sites to some degree, with the least effect at KPNC. The storms should move out of our forecast area shortly after midnight. After that, winds, clouds, etc. should return to more typical values at all sites. There is a possibility of storms again tomorrow morning and afternoon, but the chances are currently too low at any specific location to warrant inclusion in TAFs. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 94 72 94 / 50 10 10 20 Hobart OK 72 96 73 98 / 70 10 10 20 Wichita Falls TX 73 97 73 98 / 30 0 0 10 Gage OK 70 94 72 94 / 80 20 20 30 Ponca City OK 70 92 72 92 / 70 20 30 40 Durant OK 72 95 73 95 / 20 0 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/23/23
Hazardous weather outlook, Jun 28, 8:56 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 856 PM CDT TUE JUN 28 2016 OKZ004>048-050>052-TXZ083>090-291000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 856 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING ACROSS PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE SLIGHT RISK AREA IS SOUTH AND WEST OF A LINE FROM EL CITY TO ANADARKO TO WICHITA FALLS TO BENJAMIN TEXAS. A MARGINAL RISK SURROUNDS THE SLIGHT RISK...AND EXTENDS WEST OF A LINE FROM CHICKASHA TO DUNCAN TO HENRIETTA TEXAS. TIMING... SEVERE STORMS WILL BE POSSIBLE THROUGH MIDNIGHT. IMPACTS... DAMAGING WINDS...HAIL TO THE SIZE OF QUARTERS...AND HEAVY RAIN WILL BE THE MAIN CONCERNS WITH THESE STORMS. DISCUSSION... A CLUSTER OF SEVERE THUNDERSTORMS WILL CONTINUE TO ADVANCE SOUTH THIS EVENING ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO NEXT WEEKEND. HEAVY RAIN LEADING TO FLOODING WILL BE THE BIGGEST CONCERN THROUGHOUT THE WEEK. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE AT TIMES. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jun 28, 8:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM TSTM WND GST CARNEGIE 35.10N 98.60W
06/28/2016 E70 MPH CADDO OK TRAINED SPOTTER
MINOR ROOF DAMAGE REPORTED TO SEVERAL HOMES... SHINGLES
MISSING.
&&
KURTZLocal storm report, Jun 28, 8:24 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND GST CLINTON 35.51N 98.97W
06/28/2016 M65 MPH CUSTER OK ASOS
&&
KURTZLocal storm report, Jun 28, 8:48 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
848 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST ALTUS AIR FORCE BASE 34.66N 99.29W
06/28/2016 M64 MPH JACKSON OK AWOS
&&
DWLocal storm report, Jun 28, 9:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
907 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM TSTM WND GST 3 N ALTUS 34.69N 99.33W
06/28/2016 M69 MPH JACKSON OK AWOS
KAXS AWOS
&&
DWLocal storm report, Jun 28, 9:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
916 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND GST 3 N ALTUS 34.69N 99.33W
06/28/2016 M69.00 MPH JACKSON OK AWOS
KAXS AWOS
&&
DWLocal storm report, Jun 28, 9:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
929 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST 3 N CHILLICOTHE 34.30N 99.51W
06/28/2016 E60 MPH HARDEMAN TX EMERGENCY MNGR
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Hardeman | 77 min |
| Jun 28, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman, Wichita, Wilbarger | 75 min |
| Jun 28, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Baylor, Foard, Knox, Wilbarger | 78 min |
| Jun 29, 5:01 PM CDT | Special Weather Statement | OUN | Wichita | 44 min |
| Jun 29, 5:06 PM CDT | Severe Thunderstorm Warning | OUN | Wichita, Wilbarger | 39 min |
| Jun 28, 7:12 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Dewey | 3 hr |
| Jun 28, 7:18 PM CDT | Special Weather Statement | OUN | Greer | 27 min |
| Jun 28, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Caddo, Greer, Harmon, Jackson, Kiowa and 1 more | 74 min |
| Jun 28, 8:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Custer, Kiowa, Washita | 46 min |
| Jun 28, 9:53 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.